I started taking Phen 37.5mg in March 08 and about 25 days into them I started getting really bad headaches. When I went to visit the doctor to let her know, she changed me to the capsules Phen 30mg. They didnt work to cut my appetite so she changed me to 15mg capsules and taking a 1/2 pills per day of the 37.5mg. This didnt work to cut my appetite either and it was a hassle remembering to take the 15 mg later in the day. So I just stopped taking them all together. I gained about 12lbs. Then I lost 10lbs on my own through exercise and counting calories. Then I noticed that my appetite was increasing but I didnt want to up my calorie intake. So yesterday was when I decided to start taking the phen 37.5mg. This is my second day and yes, the headaches are right along with it. The doctor says that she has never heard of someone having headaches with phen 37.5mg and I am wondering whats the problem? These are the only ones that cut my appetite and I am almost willing to deal with the headaches. Has anyone else experienced headaches while taking phen?